# SDR GR422015102100001

- Difficulty date: October 21, 2015
- Submitted: November 9, 2015
- Operation: General aviation
- Aircraft: N656GD
- Make and model: Gulstm GVI
- Aircraft serial: 6156
- Aircraft time: 20 hours, 6 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: DMO100103
- Part serial: DMO103175T
- Condition: Burned
- Location: Galley
- Part time: 20 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MICROWAVE WAS BEING OPERATED EMPTY AND STARTED EMITTING A BURNING ODOR.  UNIT SHUTOFF AND DEACTIVATED BY PULLING CIRCUIT BREAKER.  EVIDENCE OF SCORCHED PAINT ON RIGHT INTERIOR SIDE OF OVEN AREA.  NOTIFICATION OF THE INCIDENT RECEIVED ON 11/5/15.
